Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1995, Issue 458


Lusin's condition (N) and mappings of the class W1, n.

Jan Maly / Olli Martio
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1995.458.19

About the article

Published Online: 2009-12-09

Published in Print: 1995-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1995, Issue 458, Pages 19–36, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1995.458.19.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Adele Ferone, Mikhail V. Korobkov, and Alba Roviello
Analysis & PDE, 2019, Volume 12, Number 5, Page 1149
Marta Lewicka and Mohammad Reza Pakzad
Analysis & PDE, 2017, Volume 10, Number 3, Page 695
Aapo Kauranen and Pekka Koskela
Analysis & PDE, 2014, Volume 7, Number 8, Page 1839
Tadeusz Iwaniec, Ngin-Tee Koh, Leonid V. Kovalev, and Jani Onninen
Inventiones mathematicae, 2011, Volume 186, Number 3, Page 667

Comments (0)

Please log in or register to comment.
Log in